Singular integrals associated to homogeneous mappings with rough kernels

H. Al-Qassem, A. Al-Salman, Y. Pan

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In this paper, we study the Lp mapping properties of singular integral operators related to homogeneous mappings with kernels belonging to certain block spaces. An example is presented to show that our condition on the kernel is nearly optimal.

Original languageEnglish
Pages (from-to)551-569
Number of pages19
JournalHokkaido Mathematical Journal
Volume33
Issue number3
DOIs
Publication statusPublished - Jan 1 2004

Fingerprint

Rough Kernel
Singular Integrals
kernel
Singular Integral Operator

Keywords

  • Block spaces
  • Fourier transform
  • L boundedness
  • Oscillatory integrals
  • Rough kernels
  • Singular integrals

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Singular integrals associated to homogeneous mappings with rough kernels. / Al-Qassem, H.; Al-Salman, A.; Pan, Y.

In: Hokkaido Mathematical Journal, Vol. 33, No. 3, 01.01.2004, p. 551-569.

Research output: Contribution to journalArticle

@article{eb2877f992fe4e0fb476293ec36e6776,
title = "Singular integrals associated to homogeneous mappings with rough kernels",
abstract = "In this paper, we study the Lp mapping properties of singular integral operators related to homogeneous mappings with kernels belonging to certain block spaces. An example is presented to show that our condition on the kernel is nearly optimal.",
keywords = "Block spaces, Fourier transform, L boundedness, Oscillatory integrals, Rough kernels, Singular integrals",
author = "H. Al-Qassem and A. Al-Salman and Y. Pan",
year = "2004",
month = "1",
day = "1",
doi = "10.14492/hokmj/1285851910",
language = "English",
volume = "33",
pages = "551--569",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "3",

}

TY - JOUR

T1 - Singular integrals associated to homogeneous mappings with rough kernels

AU - Al-Qassem, H.

AU - Al-Salman, A.

AU - Pan, Y.

PY - 2004/1/1

Y1 - 2004/1/1

N2 - In this paper, we study the Lp mapping properties of singular integral operators related to homogeneous mappings with kernels belonging to certain block spaces. An example is presented to show that our condition on the kernel is nearly optimal.

AB - In this paper, we study the Lp mapping properties of singular integral operators related to homogeneous mappings with kernels belonging to certain block spaces. An example is presented to show that our condition on the kernel is nearly optimal.

KW - Block spaces

KW - Fourier transform

KW - L boundedness

KW - Oscillatory integrals

KW - Rough kernels

KW - Singular integrals

UR - http://www.scopus.com/inward/record.url?scp=20744453457&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=20744453457&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1285851910

DO - 10.14492/hokmj/1285851910

M3 - Article

VL - 33

SP - 551

EP - 569

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 3

ER -